# SDR ASAA2018070325315

- Difficulty date: July 3, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 10,357 hours, 3,368 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Burned
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED ODD SMELL AROUND ROWS 8  TO 12 ON DESCENT. LIKE BURNING RUBBER. NO SMOKE NOTED. GROUNDED - YES. FOUND BURNED BALLAST LT BET ROW 9 & 10, R&R BALLAST UNIT BETWEEN ROW 9 & 10 LT SIDE PER AMM 33-21-11. NO ODD SMELL NOTED AT THIS TIME.
